• Sergei Anatolevich Vasilyev Peoples Friendship University of Russia
  • Soltan Kanzitdinovich Kanzitdinov Peoples Friendship University of Russia


A method of analysis the dynamics of complex systems using neural networks with an infinite number of cells was investigated. For the Cauchy problem for systems of differential equations of countable order, which describes the neural network with infinite number of cells, considered the question of the existence and uniqueness of its solution.

Сведения об авторах

Sergei Anatolevich Vasilyev, Peoples Friendship University of Russia

Candidate of Physical and Mathematical Sciences, Associate Professor, Department of Computer Science and Applied Probability Theory of the Faculty of Physics, Mathematics and Natural Sciences

Soltan Kanzitdinovich Kanzitdinov, Peoples Friendship University of Russia

Postgraduate of the Department of Applied Informatics and Probability Theory of the Faculty of Physics, Mathematics and Natural Sciences


1. Calvert B.D. Neural networks with an infinite number of cells, Journal of Differential Equations. Vol. 186, Issue 1, 2002. — pp.31 – 51.
2. Calvert B.D., Zemanian A.H. Operating points in infinite nonlinear networks approximated by finite networks, Trans. Amer.Math. Soc. Vol. 352, No 2, 2000. — 753 – 780.
3. Henry D. Geometric theory of semilinear parabolic equations. Lecture Notes in Mathematics. Springer-Verlag, Berlin, 1981.
4. Hopfield J.J. Neurons with graded response have collective computational properties like those of two state neurons, Proc. Natl. Acad. Sci. USA. Vol. 81, 1984. — pp. 3088 – 3092.
5. Haiying Huang, Qiaosheng Du, Xibing Kang. Global exponential stability of neutral high-order stochastic Hopfield neural networks with Markovian jump parameters and mixed time delays. ISA Transactions. Vol. 52, Issue 6, 2013. — pp. 759 – 767.
6. Korobeinik Ju. Differential equations of infinite order and infinite systems of differential equations. Izv. Akad. Nauk SSSR Ser. Mat. Vol. 34, 1970. — pp. 881 – 922.
7. Krasnoselsky M.A., Zabreyko P.P. Geometrical methods of nonlinear analysis. Springer-Verlag, Berlin, 1984.
8. Lomov S. A. The construction of asymptotic solutions of certain problems with parameters. Izv. Akad. Nauk SSSR Ser. Mat.Vol. 32, 1968. — pp. 884 – 913.
9. Persidsky K.P. Izv. AN KazSSR, Ser. Mat. Mach., Issue 2, 1948. — pp. 3 – 34.
10. Tihonov A. N. Uber unendliche Systeme von Differentialgleichungen. Rec. Math. Vol. 41, Issue 4, 1934. — pp. 551 – 555.
11. Tihonov A. N. Systems of differential equations containing small parameters in the derivatives. Mat. Sbornik N. S. Vol. 31, Issue 73, 1952. — pp. 575 – 586.
12. Vasil’eva A. B. Asymptotic behaviour of solutions of certain problems for ordinary non-linear differential equations with a small parameter multiplying the highest derivatives. Uspehi Mat. Nauk. Vol. 18, Issie 111, no. 3 , 1963. — 15 – 86.
13. Zhautykov O. A. On a countable system of differential equations with variable parameters. Mat. Sb. (N.S.). Vol. 49, Issue 91,1959. — pp. 317 – 330.
14. Zhautykov O. A. Extension of the Hamilton-Jacobi theorems to an infinite canonical system of equations. Mat. Sb. (N.S.). Vol.53, Issue 95, 1961. — pp. 313 – 328.
15. Xiao Liang, Linshan Wang, Yangfan Wang, Ruili Wang. Dynamical Behavior of Delayed Reaction-Diffusion Hopfield Neural Networks Driven by Infinite Dimensional Wiener Processes. IEEE Transactions on Neural Networks. Vol. 27, No 9, 2016. — pp. 1816 – 1826.
Как цитировать
VASILYEV, Sergei Anatolevich; KANZITDINOV, Soltan Kanzitdinovich. MODEL OF NEURAL NETWORKS WITH AN INFINITE NUMBER OF CELLS AND SMALL PARAMETER. Международный научный журнал «Современные информационные технологии и ИТ-образование», [S.l.], v. 12, n. 2, p. 15-20, nov. 2016. ISSN 2411-1473. Доступно на: <>. Дата доступа: 03 dec. 2021
Теоретические вопросы информатики, прикладной математики, компьютерных наук